MathSciNet Relay Station
MathSciNet bibliographic data
MR1938460 37F15 (30D05 30D30 37D35 37F35 37F50 39B12)
Kotus, Janina; Urbański, Mariusz Conformal, geometric and invariant measures for transcendental expanding functions. Math. Ann. 324 (2002), no. 3, 619–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement